# SDR SWAA2024071100905

- Difficulty date: June 12, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 947 TO BS 967 AND LBL 51 WL 208.1 AT AFT GALLEY AREA 2024-384287<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 947 TO BS 967 AND LBL 51 WL 208.1 AT AFT GALLEY AREA IAW B737 800 SRM 51-40-02 AND DWG 147A5650 SHEET 55 REV A.;[02] CORRECTED STEP 1. REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 947 TO BS 967 AND LBL 51 WL 208.1 AT AFT GALLEY AREA IAW B737 800 SRM 51-40-02 AND DWG 147A5650 SHEET 55 REV A. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] CORRECTED STEP 1. REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 947 TO BS 967 AND LBL 51 WL 208.1 AT AFT GALLEY AREA IAW B737 800 SRM 51-40-02 AND DWG 147A5650 SHEET 55 REV A. SEE INDIVIDUAL SIGNS-OFF BELOW.
